Reconstruction of function fields

Research output: Contribution to journalArticlepeer-review


For k an algebraic closure of the finite field double-struck F sign p ,ℓ prime distinct from p and X a surface over k, we prove that the field of rational functions k(X) can be recovered from the maximal pro-ℓ-quotient GK of its absolute Galois group - in fact already from the second central descending series quotient of GK .

Original languageEnglish (US)
Pages (from-to)400-462
Number of pages63
JournalGeometric and Functional Analysis
Issue number2
StatePublished - Jul 2008


  • Function fields
  • Galois groups

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'Reconstruction of function fields'. Together they form a unique fingerprint.

Cite this